# SDR R61A2023071400103

- Difficulty date: June 26, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000039
- Aircraft time: 41,334 hours, 28,166 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seal Rest
- Part number: 17003752001
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD PAX DOOR CUTOUT AFT SEAL REST GOUGED. REMOVED AND REPLACED FWD PAX DOOR AFT SEAL REST. RESTORED ORIGINAL FINISH / SURFACE PROTECTION. REF EMB SRM 51-40-08, 51-23-04, 51-23-- 06, 51-23-05. CPM 51-25-00
